Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Clarityn Loratadine Allergy and Hayfever Relief Peach Syrup 70ml
  • Clarityn Loratadine Allergy and Hayfever Relief Peach Syrup 70ml
Clarityn Loratadine Allergy and Hayfever Relief Peach Syrup 70ml_30

Clarityn Loratadine Allergy and Hayfever Relief Peach Syrup 70ml

Availability: Out of stock

£5.59
out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Clarityn Loratadine Allergy And Hayfever Relief Peach Syrup is an antihistamine syrup that is designed to treat hay fever and other allergies.

Clarityn Loratadine Allergy and Hayfever Relief Peach Syrup 70ml

£5.59

What is Clarityn Loratadine Allergy And Hayfever Relief Peach Syrup?

This Clarityn syrup is made from the antihistamine loratadine, which is effective at reducing the symptoms of hay fever and other allergies. These symptoms include inflammation of the nasal passage, itching, and rashes.

Who is Clarityn Loratadine Allergy And Hayfever Relief Peach Syrup suitable for?

The active ingredient in Clarityn allergy medication, loratadine, is suitable for people aged 2 and over. Though it is not suitable if you have any of the following:

  • An allergy to loratadine, or any other form of medication
  • Severe liver failure
  • Cannot absorb lactose or other sugars
  • Have epilepsy or any other illness that could cause seizures
  • Are due to be having an allergy test soon

How much should be taken a day?

For adults, the recommended amount is 10mg a day. This syrup is 1mg/ml so that means that 10ml a day should be fine. For children, you should go and consult your doctor and they will help you work out the correct dosage.

Are there any potential side effects?

With loratadine, and other antihistamines, there are some potential side effects but all of them are rare. It should be noted that side effects are more likely to affect children than adults. The most common side effect in adults is feeling sleepy. For children, there are several that could occur, including:

  • Headaches
  • Tiredness
  • Anxiety

If these side effects don’t go away, then contact your doctor.

Is a prescription required?

You do not need a prescription buy this hay fever syrup.

Extra Information

This product is a medicine; make sure to speak to your doctor or pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact your doctor.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or pharmacist before taking this product. If you suffer from any allergies, ask your doctor or pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Keep out of the reach and sight of children. Do not exceed the stated dose. Do not give to children under the age of 2. Talk to your doctor or pharmacist before taking if you are taking any other medication or pregnant.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Some hay fever sufferers may even find that when they do find a hay fever medication that works, it doesn’t completely get rid of all of their annoying hay fever symptoms.

If you’ve ever found yourself in this situation, you may start to wonder if one kind of hay fever medication is enough, and whether it would be safe to take more than one at the same time.

Hay fever is a very common allergy, but how are you supposed to know if you have hay fever?

Sure, you might get a couple of coughs and sneezes in the summer months, but is that just a cold or is hay fever to blame?

If you’ve ever wondered about hay fever and whether you could have it yourself, we’re here to help.

This our handy guide to what hay fever is and how you could be diagnosed with one of the world’s most common allergies.

Does your child have the sniffles and the sneezes long after cold and flu season is over? Your little one could be suffering with hayfever. Hayfever is a common allergy, with up to 40% of children suffering with hayfever, but there are things you can do to help.

Today, we’re going to take a look at all things hayfever and what you can do to help your child through hayfever season.

There are so many different kinds of hay fever treatments out there that it can be difficult to know where to start, so today we’re going to break it all down so you can decide exactly which product is the best choice for you.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Hayfever & Allergy Hayfever & Allergy / Syrups